# SDR ASAA2024050249404

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 66,588 hours, 27,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048302
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FWD GALLEY VISUAL COLOR P/A ALERT LIGHT COVER FELL OFF. GROUNDED - YES. REMOVED AND REPLACED FWD CABIN INFORMATION\EMERGENCY EXIT LIGHT ASSY. REF. AMM 33-51-01. OPS TEST GOOD.
